| Model Number |
CLK-4 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - facility name - (b)(6) hospital.E1 - address 1 - (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the light source was unable to light a lamp.There were no reports of patient harm.
Event or Problem Description
No additional information received from customers.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, e4, h2, h3, h4, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: lamp malfunction temperature sensor malfunction.The root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: lamp malfunction temperature sensor malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.